# SDR JJB2001F00006

- Difficulty date: November 28, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N856CA
- Make and model: Beech 1900D
- Aircraft serial: UE405
- Engine: Pwa PT6*
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: V3101D8
- Condition: Out Of Adj
- Location: Cabin Door
- Part time: 1,100 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CABIN DOOR ANNUNCIATOR ILLUMINATED DURING TAKEOFF ROLL.  DOOR AJAR ANNUNCIATOR SWITCH OUT OF POSITION.  ADJUSTED DOOR AJAR SWITCH.  CHECKED SATISFACTORY.
